(Closed) why can’t it be me??!!?!

posted 7 years ago in Babies
Post # 3
18645 posts
Honey Beekeeper
  • Wedding: June 2009

It can take 3 to 10 months for your body to fully get the Depo out of your system.  I don’t think the body cleanser does anything, it’s just something your body needs to do naturally.  Did you have a higher sex drive before you did the Depo?  Some people just don’t have a high sex drive.

On some websites it says that it can take 9 months to a year after stopping Depo to get pregnant.

Post # 4
1835 posts
Buzzing bee
  • Wedding: December 2010

I’m not saying you’re infertile but this thread:


Is full of women in the exact same boat as you. A lot of them have been trying for over a year and I think they could be really helpful to you; to answer questions you have or just someone to vent to. I’m really sorry you’re going through this and I know there’s nothing I can say to make it  “better.”

Post # 5
3314 posts
Sugar bee
  • Wedding: October 2010

I can’t help you with the sex drive, but I can tell you that you aren’t the only one with period issues.  I stopped taking birth control pills in June of last year.  Since then I’ve had *ONE* period and that was provoked by Provera.  It’s been 5+ months since that period now.  I’m not pregnant, still have the FEELING like I’m having periods (feel gushy-omg-run-for-the-bathroom feelings, back-aches, cramps, but not one drop of blood), just not the real thing.  It’s frustrating especially when it seems like everyday a friend or someone in the news or tv or whatever, is announcing they are pregnant.

One thing I can tell you is that going off of birth control of any hormonal kind, often will screw with your normal cycles and can take upto (and apparently for me beyond) 6 months to get back to normal.  

Post # 6
2538 posts
Sugar bee
  • Wedding: November 2009

I sucks when the only real answer is waiting!  I wasn’t on depo…just a low estrogen pill for 11 years and I had low sex drive for pretty much that entire time.  I’ve been off for almost 8 months now and my sex drive is back!  It’s really nice to have!

Check ou the TTC and still going list thread too! 

I’m on my 7th cycle now.

Post # 7
156 posts
Blushing bee
  • Wedding: August 2011

It takes a while to return back to normal ๐Ÿ™ Don’t worry, I’m sure in time everything will begin to function normally. I know I’ve heard that it takes a while for the depo to all flush out. Just be patient and try not to stress out or worry too much since that may also be a reason why your not having a period. Don’t worry about being “infertile” this is normal and expected since birth control wacks our body out of the normal cycle it’s used to. It took me six months to get back to my normal cycle after using birth control for only 2 months. (It didn’t work out for me). Hang in there and keep your chin up. ๐Ÿ™‚

Post # 8
2538 posts
Sugar bee
  • Wedding: November 2009

Don’t you all wish we had known these issues when we were on birth control?  I feel like I never heard a word!

Post # 10
1830 posts
Buzzing bee
  • Wedding: July 2011

Ugh, I’m sorry to hear about the hard time you’re having.  As others have said, depo, and any kind of hormonal birth control really, takes a long time to fully leave your system.  I was on depo for a few years and then switched to a pill that was supposed to allow for a period.  After a year of being on that, my period still hadn’t come back, which they thought was a lingering effect of the depo.  I decided to go off everything and it took six months before I got a period.  It took another 3 months before they started coming with regularity and now, a fifteen months off going off everything, I am finally back to a normal cycle that is *ALMOST* like clockwork.   I must say, my sex drive has improved significantly in the past six months or so as well.   I am a huge proponent of hormonal BC for those who aren’t ready to have children, but coming off it and finally knowing it is all out of the system is quite liberating and refreshing!

You say you had depo in August, which means it should have lost its effectiveness by November…. and that was only four months ago.  Give your body a bit of time, it really does take time for the hormones to fully leave your system, followed by your body getting back on track with producing the proper hormones at the proper time.   I’m not sure if you were on any BC prior to depo, but if so, even more reason to give your body a bit of time.

Good luck!

Post # 12
1268 posts
Bumble bee
  • Wedding: February 2011

Maybe it would be worth checking in with your Dr or Gyno just to make sure everythings doing what it should be doing?

I know that it can take time for your body to readjust to its natural rhythm and hopefully your Dr / Gyno can give you some piece of mind.  Good luck ๐Ÿ™‚

The topic ‘why can’t it be me??!!?!’ is closed to new replies.

Find Amazing Vendors